# SDR DXTA20082881

- Difficulty date: February 15, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 4,560 hours, 2,753 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 7049
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 4,560 hours, 2,753 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING THE LANDING GEAR CONTROL HANDLE DOWN, THE LT MAIN (2) GREEN DOWN INDICATORS FAIL TO BOTH LIGHT.  THE BOTTOM LT WILL NOT LIGHT CONSISTENTLY AT GEAR EXTENSION UNLESS YOU WIGGLE THE LIGHT. REMOVED AND REPLACED BOTH BULBS OPS CHECKED GOOD. REF: MM SEC 32-30-00.
